I too take Ropinirole XL and feel a bit strange afterwards, much like you do. (Also take Selegiline). I told my neurologist and he said it was the side effects of the drug, so he suggested I gradually reduce the Ropinirole by 2mg. every fortnight or longer, until I'm off it altogether, as an experiment. So I'm now down from 12mg. to 10mg. a day. Can't say I've noticed any difference yet.
I did ask him if any of his other patients had tried this and he said, Yes, but they all went back on it again, afterwards, apart from two.
I'm not happy taking all this artificial medication, so I intend to replace the Ropinirole with Mucuna Pruriens, which is a natural plant extract containing Levodopa.
I've done loads of research, to make sure I get the right type and the right dose. I've also taken advice from people on this forum......so we'll see. (Start taking it tomorrow).
You do need to drink lots of water with this wretched disease, that 's true.
I hope you come to a decision that you're comfortable with. None of the meds. we are given, are going to cure us, so don't be bullied into doing something you don't want to do!